# SDR DLL10992405

- Difficulty date: October 31, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N735D
- Make and model: Lkheed 10113851
- Aircraft serial: 193C1226
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: 2l Door
- Component: 5165741
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

EMERGENCY BATTERY PACK ABOVE 2L DOOR FLIGHT ATTENDANT SEAT SMOKED.  REPLACED BATTERY PACK, CHECKS GOOD.
